Autor: Alberto Magreñán
Otros Autores: T. Lotfi K. Mahdiani J. Javier Rainer
Título: A variant of Steffensen–King’s type family with accelerated sixth-order convergence and high efficiency index: Dynamic study and approach
Tipo Medio : Revista JCR
Editor/Organizador: Applied Mathematics and Computation
Fecha Publicación: 2014-12-29
Idioma: Inglés
Ciudad: Atlanta
Pais: Estados Unidos
URL: http://www.sciencedirect.com/science/article/pii/S0096300314016877
URL 2: http://http://dx.doi.org/10.1016/j.amc.2014.12.033
Comentario: Dos miembros del grupo firman el artículo
Citación: Lofti et al.. (2015). A variant of Steffensen–King’s type family with accelerated sixth-order convergence and high efficiency index: Dynamic study and approach. A variant of Steffensen–King’s type family with accelerated sixth-order convergence and high efficiency index: Dynamic study and approach, 252(1), 347-353.